Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On compact cohomology theories and Pontrjagin duality

Author: Keith Johnson
Journal: Trans. Amer. Math. Soc. 279 (1983), 237-247
MSC: Primary 55N20; Secondary 55N15, 55S25
MathSciNet review: 704613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cohomology theories taking values in the category of topological groups are examined and a representation theorem is established for those whose coefficient groups are compact and locally euclidean. A method for constructing unstable homology operations is developed using this theorem, and application is made to the case of complex $ K$-theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N20, 55N15, 55S25

Retrieve articles in all journals with MSC: 55N20, 55N15, 55S25

Additional Information

PII: S 0002-9947(1983)0704613-3
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia